Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Antidepressants
Question: Paxi + herbal cleanse issues
|splendidphoto - Tue Jan 06, 2009 10:25 pm||
Hi! I have been taking Paxil for about 8 months now, 20 mg twice a day; one in the morning and one at night. My body had adjusted to the medication and I was doing wonderful on Paxil. Only when I forget to take it, or take it off schedule do I have fierce side effects such as the fatigue and the fuzzy head feeling. I do have the dryness (in all areas! eyes, ears, nose, mouth, vaginal)
I recently started taking "Cleansing DEEP DRAINAGE Body enhancement capsules" and "Invigorating CAL-METAB PLUS Body enhancement capsules" through the company Elemis. (http://www.elemis.com) I have been taking them for 6 days now. (New Year...new me!) I feel as if the cleanse is cleansing away the Paxil. I have the extreme fuzzy head feeling, nausea, trouble focusing and just tonight I got hives for absolutely no reason whatsoever!
I was wondering if there was something in either of the supplements that was causing a reaction with the Paxil?
Thanks for listening and for any answers out there!
|Debbie Miller, RN - Thu Jan 29, 2009 2:25 pm||
Herbal supplements are not regulated or tested by the FDA so we do not have information on interactions. If you feel this is having a negative reaction for you, it probably is and I would discontinue use. I'm sorry we don't have more information on this but we rely on these sources and without the controls, we don't have scientifically based evidence.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.